28-year-old male patient with acute promyelocytic leukemia developed pneumonia subsequent to chemotherapy. Geotrichum capitatum was isolated from sputum. Patient was admitted to intensive care unit due to respiratuar distress. Linezolid, imipenem, caspofungin and parenteral nutrition therapy (PNT) were initiated. Caspofungin was changed to voriconazole due to widespread reticulonodular and consolidated areas in chest computed tomography. During follow-up at intensive care unit, confusion, hyperkinesia, agitation and rigidity developed due to severe hyponatremia (113 mEq/L). Blood and urine osmolality with hyponatremia indicated inappropriate ADH syndrome. Linezolid and TPN were discontinued and isotonic solution was administered. Hyponatremia and clinical symptoms associated with penumonia recovered after 15 days of follow-up under voriconazole therapy that was administered for one month.